# SDR REXA2017011300044

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 19,736 hours, 19,203 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER'S O2 MASK INOP. DEFERRED OBSERVER'S O2 MASK IAW MEL 35-10-01 CAT 'A'. REMOVED AND REPLACED OBSERVER 02 MASK IAW AMM 35-11-12. OPS CHECK GOOD.
